MAUDE Adverse Event Report: GRENCHEN SYNTHES PRODUKTIONS GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 18; SCREW, FIXATION, BONE

GRENCHEN SYNTHES PRODUKTIONS GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 18; SCREW, FIXATION, BONE
Model Number 02.211.018
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Additional pro-code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Device not available - discarded.Initial reporter is j&j company representative.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, screw heads were stripped out and would not retain the screwdriver and thus not allowing them to be inserted.It is unknown if there is surgical delay reported and if the procedure was successfully completed.This complaint involves two (2) devices.This report is for one (1) 2.7 va lckng scr slf-tpng t8 sd rec 18.This report is 2 of 2 for pc-(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated data: b5, section e.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The issue was discovered during the procedure.

Brand Name
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 18
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
GRENCHEN SYNTHES PRODUKTIONS GMBH
solothurnerstrasse 186
grenchen 2540
SZ  2540
MDR Report Key12094165
Report Number3009450884-2021-00002
Device Sequence Number11811989
Product Code HWC
UDI-Device Identifier10886982053602
UDI-Public(01)10886982053602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number02.211.018
Device Catalogue Number02.211.018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 18.; UNK SCREWDRIVER.